need some serious help

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

wenmarie
Regular Member


Date Joined Nov 2005
Total Posts : 63
   Posted 1/7/2006 4:54 PM (GMT -6)   
I am 4 weeks into my celexa and i thought I would be feeling better now.  I am at a lifetime low.  I dont want to do anything. I am not even speaking with my family.  I used to speak with them 5-10 times a day.  I do not even have the energy to go back to the doctor.  I am bringing my kids to daycare early almost every day because I feel so bad for them,  all I do is lay around and cry.  I dont want them to see me like this.  I want some one to play with them and give them attention.  It is not that I do not want to I CANT.  I DON'T KNOW WHAT TO DO. If i had some on that could take my kids for a couple of weeks I seriously would check myself into a mental health clinic.  Any one else have any suggestions? I did make a appointment for the earliest I could to see my doc ecen tho i do not want to.  My children deserve that.
Klonopin 1mg for anxiety and panic attacks
topamax 100mg ---preventative for migranes
----------------------------------------------------------------------
Have tried effexor, prozac and celexa for depression
Actually just got put back on Celexa 20MG
 
Have tried maxalt, and imitrex for migranes

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, March 25, 2017 11:37 AM (GMT -6)
There are a total of 2,781,559 posts in 305,695 threads.
View Active Threads


Who's Online
This forum has 152035 registered members. Please welcome our newest member, okokok.
382 Guest(s), 13 Registered Member(s) are currently online.  Details
loulou82, pasayten, gateway43, Loutucky, Girlie, Redwing57, Yellow Cat, quincy, Traveler, puppylover, k07, straydog, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer